# SDR SWIA2024082300622

- Difficulty date: June 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRIKER SILL HAS MULTIPLE SPOTS OF CORROSION NEAR FASTENER HOLES     (C-CHECK RO 8/22/2024)    REMOVED AND  INSTALLED NEW SERVICE DOOR STRIKER SILL REF DWG. SH670-31950 REV Y., REF CRJ700 SRM 51-42-06-001-001-A01.LEAK CHECK GOODCOMPLIED WITH TASK 51-900-1002-SKY
